Suicidal ideation effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Suicidal ideation effect occurred in 1%.

Patients statistics on Suicidal ideation side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
137.32
257.94

Average height in Ft
5′ 1″
6′ 3″

Average age
46
38

Ciprofloxacin Circle Diagram 8 consumers of 551 reported about Suicidal ideation

  1. Hollie K. Brownell says:
    3.5 rating

    Ciprofloxacin for Bacterial infection

    About three hours after taking a 500mg tablet Use the following: heart palpitations, dizziness, anxiety, and numb fingers. The condition worsened so badly that suicidal thoughts suddenly appeared, incoherent and unsettling. These disappeared after about half an hour, v.a. through relaxation and breathing exercises. Thereafter, tachycardia, numb fingers and depressive and anxious moodiness as well as insomnia remained throughout the night. Treatment stopped.

  2. Argentina M. Hill says:
    3.0 rating

    Ciprofloxacin for Urinary tract infection

    Needed to take this medicine because of cystitis, 6 x 1 tablet. Already after the first pill I got strong depression with anxiety, restlessness up to suicidal thoughts. After the 2nd then I felt sick, I was very tired and limp and could do nothing. Then immediately stopped taking this medicine, whereupon everything stopped again. Therefore, I can not say anything about the effect.

    Side effects: Suicidal ideation; Unrest; Nausea
  3. Glenn P. Rodriguez says:
    4.5 rating

    Ciprofloxacin for Cystitis

    I was prescribed ciprofloxacin in the dosage 2x500mg per day ON SEDUCED (!!!). Because of frequent urination, I had been to the doctor who prescribed the devil’s stuff for me, without, of course, a word of warning. Likewise the pharmacist. During the intake I did not feel any side effects except for a minimal elbow pull. That was on the third day, unfortunately I did not identify this as a side effect. I took the drug for 10 days and had no big problems. On day 2 after stopping the meal, the horror started: my knees swelled and hurt so much that I could not walk for three days. The skin of my arms and legs felt like she was on fire. Two days later, all the joints of my body were easily inflamed and hurt and I experienced the most severe depression with suicidal thoughts and rumflennen at home. All joints crack very loud, which they have not done before. Today, 41 days after the recipient, the burning of the skin is now gone, as well as the depression. The knees and tendons still hurt, but it has improved a bit. I feel absolutely poisoned by this drug and I’m still far from being as good as I was before taking it. As a slight improvement trend can be seen, I have not given up the hope that I may get out of the case without permanent damage and lifelong pain. Keep your fingers crossed. Let’s see how it looks in 3 months. I would like to warn all readers most urgently. Fluoroquinolone antibiotics are often prescribed for urinary tract infections by urologists. If you are just a little more sensitive than me to these medications, you can turn a few tablets into a cripple for the rest of their lives. Whether I will recover completely, is in the stars. I can only advise you to take !!! !!! NEVER !!! An antibiotic from the group of fluoroquinolones or gyrase inhibitors, if it is not really about life and death. There are enough alternative antibiotics that also work in the urinary tract and do not have these life-destroying side effects. And please do not believe your doctor and pharmacist, if they tell you that you should not do so and bravely take her Ciprofloxacin! Neither my doctor who prescribed me the drug, nor the pharmacist who sold it to me had even the slightest idea of the side effect potential of fluoroquinolones! Without a word of warning, I was released with a poison. Despite reading the leaflet, I had no chance to escape the side effects, they only really started after the completed intake! FINGERS OFF THIS DEVIL!!!